Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Commentary
Robert L. Bryant.
Bull. Amer. Math. Soc. 46 (2009), 177-178
Abstract, references and article information
Full-text PDF    
The Markov chain Monte Carlo revolution
Persi Diaconis.
Bull. Amer. Math. Soc. 46 (2009), 179-205
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476411
Whitney’s extension problems and interpolation of data
Charles Fefferman.
Bull. Amer. Math. Soc. 46 (2009), 207-220
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476412
Remarks on Chern-Simons theory
Daniel S. Freed.
Bull. Amer. Math. Soc. 46 (2009), 221-254
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476413
Topology and data
Gunnar Carlsson.
Bull. Amer. Math. Soc. 46 (2009), 255-308
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476414
On the origin and development of subfactors and quantum topology
Vaughan Jones.
Bull. Amer. Math. Soc. 46 (2009), 309-326
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476415

Mathematical Perspectives

Shiing-shen Chern: 1911–2004
H. Wu.
Bull. Amer. Math. Soc. 46 (2009), 327-338
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2476416
Bull. Amer. Math. Soc. 46 (2009), 339-339
Abstract, references and article information
Full-text PDF    
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 46 (2009), 341-347
Review Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Holomorphic Morse inequalities and Bergman kernels, by Xiaonan Ma and George Marinescu.
Reviewer: Steve Zelditch
Bull. Amer. Math. Soc. 46 (2009), 349-361
Review information
Full-text PDF
Hyperbolic geometry from a local viewpoint.
Reviewer: Frederick P. Gardiner
Bull. Amer. Math. Soc. 46 (2009), 363-368
Review information
Full-text PDF
Spherical CR geometry and Dehn surgery, by Richard Evan Schwartz.
Reviewer: John R. Parker
Bull. Amer. Math. Soc. 46 (2009), 369-376
Review information
Full-text PDF